REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/3722
Tytuł: Formalization of Generalized Almost Distributive Lattices
Autorzy: Grabowski, Adam
Słowa kluczowe: almost distributive lattices
generalized almost distributive lattices
lattice identities
Data wydania: 2014
Data dodania: 9-gru-2015
Wydawca: De Gruyter Open
Źródło: Formalized Mathematics, Volume 22, Issue 3, 2014, Pages 257-267
Abstrakt: Almost Distributive Lattices (ADL) are structures defined by Swamy and Rao [14] as a common abstraction of some generalizations of the Boolean algebra. In our paper, we deal with a certain further generalization of ADLs, namely the Generalized Almost Distributive Lattices (GADL). Our main aim was to give the formal counterpart of this structure and we succeeded formalizing all items from the Section 3 of Rao et al.’s paper [13]. Essentially among GADLs we can find structures which are neither V-commutative nor Λ-commutative (resp., Λ-commutative); consequently not all forms of absorption identities hold. We characterized some necessary and sufficient conditions for commutativity and distributivity, we also defined the class of GADLs with zero element. We tried to use as much attributes and cluster registrations as possible, hence many identities are expressed in terms of adjectives; also some generalizations of wellknown notions from lattice theory [11] formalized within the Mizar Mathematical Library were proposed. Finally, some important examples from Rao’s paper were introduced. We construct the example of GADL which is not an ADL. Mechanization of proofs in this specific area could be a good starting point towards further generalization of lattice theory [10] with the help of automated theorem provers [8].
Afiliacja: Institute of Informatics University of Białystok Akademicka 2, 15-267 Białystok Poland
URI: http://hdl.handle.net/11320/3722
DOI: 10.2478/forma-2014-0026
ISSN: 1426-2630
1898-9934
Typ Dokumentu: Article
Występuje w kolekcji(ach):Artykuły naukowe (WMiI)
Formalized Mathematics, 2014, Volume 22, Issue 3

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
forma-2014-0026.pdf243,83 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons